Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe shoulder pain in morning, gets numb and hurts during workout. Taken anti-inflammatory and steroid injection

I have a pain in my upper left shoulder/back. This has been ongoing for about 1 1/2 years now. I feel it most in the mornings just after waking up and it lessens during the day. But if I do anything that stresses the upperback area it starts hurting again. Sometimes if I really workout that area it goes numb. The doctor I met said it was a pulling of the muscles in the scapular region. I have taken anti-inflammatory drugs, had a steroid injection and also ultra sound therapy .
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
it looks to me that you are having symptoms of cervical spondylitis. i would suggest you to take following steps.
1.Avoid using very high pillow or a very soft mattress
2. Take tablet Pregabalin and Methylcobalamine daiy
3.Apply hot water fomentation and Diclofenec ointment at neck
4.Visit a physiotherapist and start neck muscle strengthening exercises
5.Myoril or Myospaz are muscle relaxant if pain and tightness is very severe
MRI needed if symptoms persist after these steps.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor